# SDR AALA202409165399

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 36,634 hours, 15,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR NOT SHOWING SLIDE ARMED WHEN LEVER IN ARM POSITION.ALL OTHER INDICATIONS NORMAL UNTIL ENCOUNTERED TURBULENCE IN FLIGHT. REMOVED AND REPLACED PROX SENSOR 7WN1.
